Accessibility and Connectivity of the 15-minute-city ACUTE / UERA TWG Urban Accessibility and Connectivity

Scientific seminar, open to practitioners 20-21st of February 2024 Karlsruhe (Germany)

Followed by the UERA EVENT 2024 : Building urban transformative capacity : empowering cities/urban actors by experimentation, cooperation and learning https://indico.scc.kit.edu/event/3938/

                logos_karlsruhe.png

Program

Tuesday, February 20, 2024
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
›10:00 (2h)
Accessibility as a long term academic and operational concept
Antonio Paez - McMaster University - Workshop " Accessibility and spatial availability using open source software."
›  KIT-ITAS, Karlstr. 11, 76133 Karlsruhe - Room 418
›12:00 (1h30)
›13:30 (20min)
Introduction
Alain L'Hostis - UEiffel and Pia Laborgne - KIT/ITAS
›  KIT-ITAS, Karlstr. 11, 76133 Karlsruhe - Room 418
›13:50 (1h)
The social dimension in the design and implementation of the 15-min-city
Oriana Kraemer - Public space and mobility in Karlsruhe city center (ÖRMI) -City planning department of Karlsruhe & Verena Wagner - City Planner - Spatial Agenda Karlsruhe
›  KIT-ITAS, Karlstr. 11, 76133 Karlsruhe - Room 418
›14:50 (20min)
›  KIT-ITAS, Karlstr. 11, 76133 Karlsruhe - Room 418
›15:10 (1h)
Gender inclusive design and development of 15-min-cities
Gender inclusive design and development of 15-min-cities - Lucia Mejia Dorantes - Department of Statistics and Operations Research, Universitat Politècnica de Catalunya (UPC) & Dylan Moinse - University of Gustave Eiffel
›  KIT-ITAS, Karlstr. 11, 76133 Karlsruhe - Room 418
Session
Speech
Logistics
Break
Tour
Online user: 3 Privacy
Loading...